MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, PRO TMX HSC 50CTMG/DL
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Most likely underlying root cause: mlc-58: user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Note: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - unable to establish contact with customer at this time.Product notification letter sent to contact customer care.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from fasting results obtained of 190 and 215 mg/dl and from non-fasting result obtained of 192 mg/dl.The customer¿s expected fasting blood glucose test result range is 100 - 115 mg/dl and non-fasting blood glucose test result range is 140 - 170 mg/dl.At the time of the call the customer felt well and did not report any symptoms.Customer reported past medical intervention that had occurred on (b)(6) 2018.Customer stated ambulance had been called as he had symptoms of fatigue and had passed out.Customer did not disclose blood glucose results obtained at that time using the meter.When the ambulance had arrived, customer¿s blood glucose result was 269 mg/dl non-fasting.Customer was diagnosed with dehydration and hyperglycemia and an iv was administered.Customer stated he was not hospitalized and his blood glucose test result when ambulance left was 150 mg/dl non-fasting.Customer was advised to follow-up with his primary care physician and had done so on 07/14/2018, where he had been prescribed glipizide.During the call, a back to back blood test was not performed by the customer.The product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 02/14/2021 and test strips were opened more than four months ago.Customer did not have another vial of test strips that had been stored and handled correctly.The meter memory was reviewed for previous test result history: (b)(6).
 
Additional Manufacturer Narrative
Sections with additional information as of 28-feb-2020: h6: updated fda's method, result, and conclusion codes.H10: meter and test strips were returned for evaluation.No defect was detected.H10: most likely underlying root cause was changed from "mlc-58: user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test" to "mlc-6: passed expiration date".

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key9662088
Report Number1000113657-2020-00059
Device Sequence Number3422768
Product Code NBW
UDI-Device Identifier00021292007867
UDI-Public(01)00021292007867
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/14/2021
Device Model NumberSTRIP, PRO TMX HSC 50CTMG/DL
Device Catalogue NumberRE4H01-81
Device Lot NumberMW3467S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2020
Distributor Facility Aware Date01/07/2020
Initial Date Received by Manufacturer 01/07/2020
Supplement Date Received by Manufacturer02/11/2020
Initial Report FDA Received Date02/03/2020
Supplement Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1